# SDR PNSA2018032001

- Difficulty date: March 20, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N682PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 030
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L FWD EMERGENCY FLOOR ESCAPE PROXIMITY LIGHTING STRIP COME LOOSE. RE-SECURED STRIP.
